It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[COLOR=Navy][FONT=Comic Sans MS][SIZE=2][FONT=Comic Sans MS]Hi,

I suffer from depersonalization (feeling not myself), derealization (feeling not there, not grounded, feeling stoned, seing like in 2-d) and dissociation (feeling of missing some hours, minutes, always ad short term memory)

I saw a tons of doctors, they all told me it was depression, anxiety that leads to dp/dr. But I take klonopin since 2 years, and the more I take the more I get confseud, spacey, and depressed. So why it is supposed to be anxiety? And why doesn't it help with constant feeling of dissociation? :rolleyes:

I also try SSRI's with little or no success. Have trouble with s/e.

Just wonder what is wrong with this, [U]I really feel like alone [/U] with this problem, I feel like I will stay like that all my life and I don't want to! :( A doc told me it could be temporal lobe epilepsy. Should I trust that? (or post in this section)?

Any advice would be appreciated. I really need help and to find people who got rid of this :( I suffer from depression too, and am very anxious.

A :confused: [/FONT] [SIZE=2]undefined[/SIZE][/SIZE][/FONT][/COLOR]
Hi,

No, it doesn't seem to go away but maybe I am wrong. Sometimes it's unbearable. :confused:

Anafranil is supposed to help with dp/dr!! It's proven in many tests and researches. For how long you take it?

I had to stop because of heart problems in my family but if you don't have heart problems, take it at low doses, it may help you a lot!!!!

If not, Lamictal is supposed to help many patients, with a SSRI.

Just an info! :) :angel:

Take care,

Allure





All times are GMT -7. The time now is 07:47 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!